# SDR ASAA2019012427936

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,293 hours, 13,881 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FIRE SWITCH LOOP A TEST INOP. GROUNDED - YES. REPLACED (3) SMOKE DETECTORS IN AFT CARGO PIT A SYS M2242, M2243, M2244 PER AMM 26-16-01-400-801. OPS CK PER AMM 26-16-00-730-801.
